MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC
Model Number BXA061902A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
 
Event or Problem Description
On (b)(6) 2020, the patient presented with an unknown etiology in the renal artery and underwent treatment using a gore® viabahn® endoprosthesis (vsx) and three gore® viabahn® vbx balloon expandable endoprosthesis (vbx).The physician deployed the first vbx device approximately <1 cm shallow in the treatment zone.Then the physician extended the placed endoprosthesis with an additional vbx device.The physician then deployed a vsx device to line both vbx devices.While attempting to remove the rosen guidewire, the wire dislodged all of the stents and pulled the vbx & vsx devices out of the vessel.The physician was then able to snare all three devices and capture the devices for removal with a large bore sheath.A femoral cut down was then used to remove all snared devices from patient.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6.Codes updated to reflect completed investigation: investigation findings: code 213.Investigation conclusions: code 4315.Patient information was made available and the following fields were updated: a2.Dob: (b)(6) 1937; 83 years old.A3.Female patient information was made available and the following field was corrected.A1.Patient identifier corrected to a.R.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10491595
Report Number2017233-2020-01216
Device Sequence Number17137443
Product Code PRL
UDI-Device Identifier00733132637171
UDI-Public00733132637171
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2022
Device Model NumberBXA061902A
Device Catalogue NumberBXA061902A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR